VOL. 165 · NO. 1 | 15 January 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (1), (15 January 2016)
No abstract available
Articles
André Kappes, Martin Möller
Duke Math. J. 165 (1), 1-66, (15 January 2016) DOI: 10.1215/00127094-3165969
KEYWORDS: Lyapunov spectrum, nonarithmetric lattices, period maps, 22E40
Tomoyuki Arakawa
Duke Math. J. 165 (1), 67-93, (15 January 2016) DOI: 10.1215/00127094-3165113
KEYWORDS: affine Kac–Moody algebras, Kac–Wakimoto admissible representations, vertex operator algebras, Joseph’s characteristic variety, 17B69, 17B67, 17B08, 17B55
Gal Binyamini
Duke Math. J. 165 (1), 95-128, (15 January 2016) DOI: 10.1215/00127094-3165220
KEYWORDS: multiplicity estimates for vector fields, Bernstein–Kushnirenko–Khovanskii bound, Milnor fibers, Polar varieties, 34M99, 11J99
D. Gaidashev, T. Johnson, M. Martens
Duke Math. J. 165 (1), 129-159, (15 January 2016) DOI: 10.1215/00127094-3165327
KEYWORDS: renormalization, rigidity, area-preserving maps, period doubling, 37F25
Pramod N. Achar, Simon Riche
Duke Math. J. 165 (1), 161-215, (15 January 2016) DOI: 10.1215/00127094-3165541
KEYWORDS: modular perverse sheaves, Koszul duality, flag varieties, self-duality and formality, 14M15, 14F05, 20G40
Backmatter
Duke Math. J. 165 (1), (15 January 2016)
No abstract available
Back to Top